# SDR FDEA201811243366

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 5,410 hours, 2,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Out Of Position
- Location: Escape Rope
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S SIDE ESCAPE ROPE COVER WILL NOT STAY LATCHED CLOSED.  REPOSITIONED LATCH 10C80-2 ON PANEL ASSY TO ENSURE ESCAPE ROPE COVER DOOR WILL LATCH CLOSED. REF DRAWING B67-25-014 AND EA H-2560-T0343723.
